Moty Katzman
Moty Katzman
Department of Pure Mathematics, University of Sheffield
Verified email at sheffield.ac.uk - Homepage
Title
Cited by
Cited by
Year
Characteristic-independence of Betti numbers of graph ideals
M Katzman
Journal of Combinatorial Theory, Series A 113 (3), 435-454, 2006
1572006
An example of an infinite set of associated primes of a local cohomology module
M Katzman
arXiv preprint math/0209353, 2002
1232002
The Betti numbers of forests
S Jacques, M Katzman
arXiv preprint math/0501226, 2005
51*2005
Associated primes of graded components of local cohomology modules
M Brodmann, M Katzman, R Sharp
Transactions of the American Mathematical Society 354 (11), 4261-4283, 2002
43*2002
Parameter-test-ideals of Cohen–Macaulay rings
M Katzman
Compositio Mathematica 144 (4), 933-948, 2008
412008
On the discreteness and rationality of F-jumping coefficients
M Katzman, G Lyubeznik, W Zhang
Journal of Algebra 322 (9), 3238-3247, 2009
322009
Finiteness of∪ eAss Fe (M) and its connections to tight closure
M Katzman
Illinois J. Math 40, 330-337, 1996
281996
Bipartite graphs whose edge algebras are complete intersections
M Katzman
Journal of Algebra 220 (2), 519-530, 1999
271999
Rings of Frobenius operators
M Katzman, K Schwede, AK Singh, W Zhang
Mathematical Proceedings of the Cambridge Philosophical Society 157 (1), 151-167, 2014
262014
Uniform behaviour of the Frobenius closures of ideals generated by regular sequences
M Katzman, RY Sharp
Journal of Algebra 295 (1), 231-246, 2006
262006
A non-finitely generated algebra of Frobenius maps
M Katzman
Proceedings of the American Mathematical Society 138 (7), 2381-2383, 2010
252010
The Hilbert series of algebras of the Veronese type
M Katzman
Communications in AlgebraŽ 33 (4), 1141-1146, 2005
242005
Some properties of top graded local cohomology modules
M Katzman, RY Sharp
arXiv preprint math/0209350, 2002
222002
Weak F-regularity deforms in Q-Gorenstein rings
I Aberbach, M Katzman, B MacCrimmon
Journal of Algebra 204 (1), 281-285, 1998
181998
The complexity of Frobenius powers of ideals
M Katzman
Journal of Algebra 203 (1), 211-225, 1998
181998
An algorithm for computing compatibly Frobenius split subvarieties
M Katzman, K Schwede
arXiv preprint arXiv:1104.1937, 2011
162011
Frobenius test exponents for parameter ideals in generalized Cohen–Macaulay local rings
C Huneke, M Katzman, RY Sharp, Y Yao
Journal of Algebra 305 (1), 516-539, 2006
162006
Castelnuovo-Mumford regularity and the discreteness of 𝐹-jumping coefficients in graded rings
M Katzman, W Zhang
Transactions of the American Mathematical Society 366 (7), 3519-3533, 2014
142014
A data-driven approach for predicting printability in metal additive manufacturing processes
W Mycroft, M Katzman, S Tammas-Williams, E Hernández-Nava, ...
Journal of Intelligent Manufacturing, 2020
132020
Frobenius maps on injective hulls and their applications to tight closure
M Katzman
Journal of the London Mathematical Society 81 (3), 589-607, 2010
112010
The system can't perform the operation now. Try again later.
Articles 1–20